# SDR UF6A990763

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: JD275J0036011
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT OUTBOARD FLAP TAB HAS SKIN MISSING ON TRAILING EDGE.  MAINTENANCE REPAIRED FLAP TAB DAMAGE.  ALL WORK WAS DONE IW BAE ATP SRM 57-51-01 FIGURE 202.  (M)
